# SDR IXXA20161201184

- Difficulty date: October 21, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. LOWER FLOORBEAM WEB CRACKED AT STATION 1373 BETWEEN STRINGER 35R AND 36R. CUTOUT AND REMOVED DAMAGED PART OF WEB. FABRICATED AND INSTALLED FILLER AND DOUBLER IN ACCORDANCE WITH SRM 51-70-13 FIGURE 1 TYPICAL WEB REPAIR.
